Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Took 2nd postinor 2tablet too late

Premium Questions

doctor1 MD

Hello, Hello! I took Postinor pills about 8 or so hours after having unprotected sex ... I had sex and took the pill on day 15 because it was too late to go to a pharmacy. I started ...

doctor1 MD

am done with my period,wich is 17th feb,nd had sex the next day,took postinor 2 d nxt day,had anoda sex the following week nd took the pills the followin day,nd afta wich I had sex buh with condoms ...

doctor1 MD

DEAR DOC..MY GIRLFRIENDS PERIOD WAS DUE 28TH MAY SHE DIDNT SEE HER PERIOD. ON THE 30TH MAY WE HAD SEX AND DID COITUS BUT WASNT SURE SO SHE TOOK 2 PILLS OF POSTINOR 2 TWO HOURS LATER.. SHE STILL HASNT ...

doctor1 MD

not ejaculate in me but I took postinor sd about 6-7 hrs after sex. Withdrawal bleeding started on the 16th and ended on the 23rd. I did have unprotected sex on the 17,18,20 and 22nd.My period was due on the 26th ...

doctor1 MD

Hi. I had sex on my ovulation day. I took postinor 2 SD the same day. About an hour after. Does it stop pregnancy? ...

Public Forum Discussions

doctor1 MD

Hi I took postinor 2 a few ours after I had sex not more than 5hrs took first tablet n then took second tablet 12hrs has prescribed my period was late n now I am experiencing brown discharges took ...

doctor1 MD

Hadley I have my period the 22 of june had unprotected sex the 29 of june took postinor 2 the 30 ... still no period yet....could I be pregnant or its just late be cuz of the postinor 2....this is CC ...

doctor1 MD

Hi , I would like to know if it s normal that i have a late period after taking postinor 2 ... after , I took postinor 2 exactly 2 days after ovulation , is it normal that it delayed my period ( i ...

doctor1 MD

I had sex on the 1st of September and took Postinor 2 few hours later. On the 7th I noticed I was bleeding. It only lasted for 2 days. My period was due on the 27th but no sign and now it s 7th of October ...

doctor1 MD

Hi I m 21 I took the prostinor 2 pill 26 hours after the condom broke. I m worried cause the sperms ... late and I m worried I might be pregnant. I m feeling cramps and lower back pain. Please help ...

doctor1 MD

that day and it didn t) to avoid a baby I don t want now, I took the postinor 2 pill but now my period wouldn t still show up, I m about 3 days late. Just worried cause I ve heard about cases where ladies don ...

doctor1 MD

in unprotected sex 12th Oct while i was still menstruating and I took the two P2 at once...Engaged in the second ... periods are now 8 days late and I have taken home preg test and it s negative.... Is there a probability ...

doctor1 MD

outside contact at 7am of 8th, June. I decided to took the second dose of postinor 2: 1 pills at 12pm on 9 ...Dear Dr, I would like to ask about the postinor 2 effect. My period started from 29th May ...

doctor1 MD

I had unprotected sex yesterday about 7:30 PM and I took Postinor 2 today at about 08:00PM. But unfortunately for me, I took the whole doase (which is two tablets) at the same time. Do I need to take another ...

doctor1 MD

a friend of mine had unprotected sex and took postinor 2 tabs 24 hrs later followed by the second tab 12 hrs later. later in the day they had sex again and she took 2 tablets of postinor 2 immediately ...

Mobile Questions and Answers

doctor1 MD

Withdrawal bleeding after postinor.

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

Yes it can delay or cause the periods to come early.